MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number VICM5_12.6
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 - unk.A2 - unk.A3 - unk.A4 - unk.A5 - unk.A6 - unk.B3 - unk.D6a - unk.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
 
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.
 
Additional Manufacturer Narrative
Correction data: b5 - reported as; a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.- correct to: a healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.Claim# (b)(4).
 
Additional Manufacturer Narrative
H1 - disregard initial mdr as it is n/a.Claim# (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key20493845
Report Number2023826-2024-04763
Device Sequence Number3519850
Product Code MTA
UDI-Device Identifier00840311300587
UDI-Public(01)00840311300587(11)240105(17)261231
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVICM5_12.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer12/12/2024
01/16/2025
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date12/13/2024
02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Patient SexUnknown